# SDR EIA2007038

- Difficulty date: February 22, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,101 hours, 22,811 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Seal
- Condition: Unknown
- Location: L/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REQUIRE ADDITION OF ADDITIONAL FLAP SEAL MATERIAL FOR LT WING LEADING EDGE KRUEGER FLAP SEALS (RAIN EROSION SHIELDS) REPAIR.  REPAIRED NR 11-13 KRUEGER FLAPS MOLDING SEALS PER BOEING DOC D6-13625.
